On multi-grid methods for variational inequalities

W. Hackbusch, H. D. Mittelmann

Research output: Contribution to journalArticle

49 Scopus citations

Abstract

We consider here a general class of algorithms for the numerical solution of variational inequalities. A convergence proof is given and in particular a multi-grid method is described. Numerical results are presented for the finite-difference discretization of an obstacle problem for minimal surfaces

Original languageEnglish (US)
Pages (from-to)65-76
Number of pages12
JournalNumerische Mathematik
Volume42
Issue number1
DOIs
StatePublished - Mar 1 1983
Externally publishedYes

Keywords

  • Subject Classifications: AMS(MOS): 65N20, CR: 5.17

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On multi-grid methods for variational inequalities'. Together they form a unique fingerprint.

  • Cite this